# SDR 2009F00134

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: General aviation
- Aircraft: N1NA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5447
- Aircraft time: 7,545 hours, 4,141 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Rod
- Part number: 601R386493
- Condition: Broken
- Location: Pax Door
- Part time: 7,545 hours, 4,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT CABIN WOULD NOT PRESSURIZE. PERFORM GROUND CHECK AND FOUND CABIN DOOR PRESSURE VALVE IN THE OPEN POSITION. INSP FOUND THE PUSH-PULL ROD WAS BROKEN AND NOT ALLOWING THE DOOR PRESSURE VENT FLAP, PN: 601R38634-7, TO CLOSE.
